# SDR GTIA2020122435512

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 10,038 hours, 4,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED R4 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.  NO LEAKS NOTED AT THIS TIME.
